Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: help please


 jennifermbibb - Mon Sep 06, 2004 8:15 pm

Hi since i was 12 i have had a problem like every other month on my period i get dizzy, hot then cold throw up then passout. And the pain from the cramping is umbearable. i have been to so many doctors and noone can tell me why. I have to get help i cant take it any more. I am 22 now ans still have these what i call spells. I would love more than anything just to have an idea of what it is.


thanks
jenny
 Dr. Yasser Mokhtar - Mon Sep 06, 2004 8:44 pm

User avatar Dear Jennifer,

People react to different degrees of pain differently. Some people will take severe pain lightly and some will take light pain as being very severe and there are people in between.

The feeling of being hot and cold, the vomiting and the passing out are all a reaction to pain and they mean that the pain is very severe.

i think it would not be a bad idea if you have a pelvic exam and an ultrasound of the pelvis to make sure you don't have a condition called endometriosis. If the ultrasound does not show any thing, a ct scan of the abdomen and pelvis could be done.

You will have to use stronger anti-inflammatory conditions at the time of your period.

Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us